# SDR HEEA0011858

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT IDENT. REPLACED CAVITY OSCILLATOR V01.  REPAIRED.  INSTALLED CAP PLUGS.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
